# SDR AWXA200500287

- Difficulty date: January 27, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69165096
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .0265 INCH CRACK WAS FOUND IN RADIUS OF ANGLE CLIP AT AFT SIDE OF STRINGER SPLICE CHANNEL BS 348.2, STR 16 LT.  MAINTENANCE REMOVED CRACKED ANGLE CLIP FROM BS 348.2 TO BS 351.2, STR 16 LT; FABRICATED NEW REPLACEMENT CLIP; INSTALLED REPAIR PART IAW ER 03-5300-05053-SS3.
